# SDR 2023FA0000093

- Difficulty date: October 10, 2022
- Submitted: February 17, 2023
- Operation: General aviation
- Aircraft: N142AA
- Make and model: Cessna 560XL
- Aircraft serial: 5605281
- Aircraft time: 3,300 hours, 2,015 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN REFERENCE TO UNIQUE CONTROL #: 2022FA0000596, AIRCRAFT (OERK - OEJN) RETURNED FROM FLIGHT DUE AFTER TAKE-OFF, NOSE LANDING GEAR LIGHT REMAINED ON WITH GEAR HANDLE IN UP POSITION, REFER TO TECH LOG SEQ. #503337. PERFORMED NLG GEAR UPLOCK SWITCH, HOOK & ROLLER CHECK FOR CORRECT RIGGING IAW AMM 32-31-05 & AMM 32-61-00, FOUND OK. ALSO CHECKED NLG STRUT EXTENSION IAW AM.M 32- 20-00, FOUND NORMAL. LUBRICATED NLG DOOR PUSHROD BEARINGS DUE FOUND VERY STIFF.
NUMEROUS GEAR SWINGS CARRIED OUT WITHOUT FAULT, NLG OPERATION SATISFACTORY, REFER TO ACFT. TECH. LOG SEQ. #503341 AND WALLAN AVIATION WORK PACKAGE #CN22099.  MOR IS NOW CONSIDERED CLOSED
